Items where Author is "Dujella, Andrej"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Bérczes, Attila and Dujella, Andrej and Hajdu, Lajos and Tengely, Szabolcs (2015) Finiteness results for F-Diophantine sets. Monatshefte für Mathematik. pp. 1-16. ISSN 0026-9255

Peker, Bilge and Dujella, Andrej and Cenberci, Selin (2015) The non-extensibility of D(-2k+1)-triples {1,k^2,k^2+2k-1}. Miskolc Mathematical Notes, 16 (1). pp. 385-390. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Tue Mar 19 18:29:37 2019 CET.